# SDR ASAA2022090439774

- Difficulty date: September 4, 2022
- Submitted: September 8, 2022
- Operation: Air carrier
- Aircraft: N291BT
- Make and model: Boeing 737-9
- Aircraft serial: 44088
- Aircraft time: 4,333 hours, 1,245 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autoland Sys
- Condition: Malfunctioned
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTOTHROTTLE DISCONNECT WITH AUTOTHROTTLE SPLIT @ 12,000 FT. DURING DESCENT. RE-ENGAGED W/ NO FURTHER MALFUNCTION. GROUNDED - YES.  ACCOMPLISHED A/T OPERATIONAL TEST REF B737-9 AMM 22-31-00 WITH NO FAULTS FOUND. ACCOMPLISHED A/T SYSTEM TEST WITH NO FAULTS FOUND ALL TEST PASS.
